Notre Dame Journal of Formal Logic

Sentential calculus for logical falsehoods.

Charles G. Morgan

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 3 (1973), 347-353.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890998

Digital Object Identifier
doi:10.1305/ndjfl/1093890998

Mathematical Reviews number (MathSciNet)
MR0319696

Zentralblatt MATH identifier
0198.01301

Subjects
Primary: 02B05

Citation

Morgan, Charles G. Sentential calculus for logical falsehoods. Notre Dame J. Formal Logic 14 (1973), no. 3, 347--353. doi:10.1305/ndjfl/1093890998. https://projecteuclid.org/euclid.ndjfl/1093890998


Export citation